Welcome, Guest. Please login or register.
September 20, 2018, 10:45:08 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 735679
  • Total Topics: 60800
  • Online Today: 313
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 255
Total: 256

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Genvoya question  (Read 458 times)

0 Members and 1 Guest are viewing this topic.

Offline Kingofhearts517

  • New Member
  • Posts: 2
Genvoya question
« on: July 10, 2018, 07:32:00 pm »
Hey all!

Iíve been on Genvoya for about a month now. I was wondering if anyone else who is also taking this medication have issues with constipation and or weight gain?

Offline jboy

  • Member
  • Posts: 5
Re: Genvoya question
« Reply #1 on: August 02, 2018, 01:36:26 am »
hi,

I have had weight gain from taking genvoya. wouldn't say constipation. more the opposite. when I first started taking it, I was ok, then as months went on I started to get really bad anxiety. very fast heartbeat, and muscle pain. genvoya comes in second for the worst pill I have taken. but not everyone is the same. just keep a close eye on it. if you start to develop a fast heartbeat and anxiety problems I would come off them quick. they have been terrible for me and being on them this last year and a half has been the worst, atripla was my worst nightmare. they have given me triumeq now. but I have read on here that they have similar effects to what atripla does, so I am going to speak to my doctor today before I start them. because once I am on them then I need to take them for a month. I hope this helps

Offline paintedroom

  • Member
  • Posts: 359
  • Dx`d July 2016
Re: Genvoya question
« Reply #2 on: August 02, 2018, 05:15:43 am »
No constipation or weight gain or anxiety for me.Ive been on genvoya for over 2 years.I find it perfect.
Dx`d mid July 2016
8/8/2016 - CD4 50     VL 50,000
5/9/2016 -  CD4 150
13/9/2016  VL  undetectable.
March `17 - CD4 193   VL undetectable.
March  `18 CD4 214    VL undetectable
Genvoya

 


Terms of Membership for these forums
 

© 2018 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.